Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Cobordism classes of squares of orientable manifolds


Author: Peter G. Anderson
Journal: Bull. Amer. Math. Soc. 70 (1964), 818-819
DOI: https://doi.org/10.1090/S0002-9904-1964-11246-5
MathSciNet review: 0169245
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11246-5